# SDR CALA2009040300176

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 42,525 hours, 22,221 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE LATCH CABLE HAS BROKEN STRANDS.  REMOVED AND REPLACED R-2 DOOR EMERGENCY ESCAPE SLIDE LATCH CABLE PER MM 25-61-35.
